# SDR V0XD201403270068

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,566 hours, 19,814 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FIXED WING LE RIB AT SLAT STATION 27.75 CRACKED.  CUT OUT DAMAGE, FABRICATED & INSTALLED DOUBLER IAW REO 670-57-42-505.
